# SDR HEEA072528

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 10,973 hours
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 002000002
- Part serial: 035H
- Condition: Inoperative
- Location: Pa System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  WILL NOT TURN ON. PERFORMED PRELIMINARY INSPECTION.  FOUND Q3204 BAD.  REPLACED.  CLEANED RUST ON HOUSING AND PAINTED.  FUNCTION CHECK GOOD.
